Traveling Wave Solutions of Nonlinear Evolution Equation via Enhanced(G’/G)- Expansion Method

Authors

  • Md. Ekramul Islam Department of Mathematics, Pabna University of Science and Technology Pabna-6600,
  • Kamruzzaman Khan Department of Mathematics, Pabna University of Science and Technology Pabna-6600,
  • M Ali Akbar Department of Applied Mathematics, University of Rajshahi, Rajshahi-6205,
  • Rafiqul Islam Department of Mathematics, Pabna University of Science and Technology Pabna-6600,

DOI:

https://doi.org/10.3329/ganit.v33i0.17662

Keywords:

Enhanced (G', G) -expansion method, The (2 1)-dimensional, Burgers equation, Traveling wave solutions, complexiton soliton, NLEEs

Abstract

In this article, the Enhanced (G'/G)-expansion method has been projected to find the traveling wave solutions for nonlinear evolution equations(NLEEs) via the (2+1)-dimensional Burgers equation. The efficiency of this method for finding these exact solutions has been demonstrated with the help of symbolic computation software Maple. By this method we have obtained many new types of complexiton soliton solutions, such as, various combinations of trigonometric periodic function and rational function solutions, various combination of hyperbolic function and rational function solutions. The proposed method is direct, concise and effective, and can be used for many other nonlinear evolution equations.

GANIT J. Bangladesh Math. Soc. Vol. 33 (2013) 83-92

DOI: http://dx.doi.org/10.3329/ganit.v33i0.17662

Downloads

Download data is not yet available.
Abstract
3460
PDF
1105

Downloads

Published

2014-01-13

How to Cite

Islam, M. E., Khan, K., Akbar, M. A., & Islam, R. (2014). Traveling Wave Solutions of Nonlinear Evolution Equation via Enhanced(G’/G)- Expansion Method. GANIT: Journal of Bangladesh Mathematical Society, 33, 83–92. https://doi.org/10.3329/ganit.v33i0.17662

Issue

Section

Articles